MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CORTSCR Ø3.5 L30 SST; SCREW, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH CORTSCR Ø3.5 L30 SST; SCREW, FIXATION, BONE
Model Number 204.030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient age, date of birth and weight were not available for reporting.Device is not considered implanted or explanted as device fragments were generated and not removed.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is the company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported during an unknown procedure on (b)(6) 2018, while placing the 3.5 mm cortex screws with a compact drive, the heads of two screws broke.The screws heads were left in the patient bone.There was no surgical delay or patient harm reported.The procedure was completed successfully.This is report 2 of 2 for (b)(4).

Brand Name
CORTSCR Ø3.5 L30 SST
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7317664
Report Number8030965-2018-51764
Device Sequence Number11164118
Product Code HWC
UDI-Device Identifier10886982145437
UDI-Public(01)10886982145437(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.030
Device Catalogue Number204.030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1